OK, first I will list the relevant system spec (let me know if you need more info).
AMD Athlon 64 processor 3800+
1 Gb RAM
Dual graphics - 2x NVIDIA GeForce 6600 GT (128mb each)
Three 80 Gb H/Ds using Raid
17inch LCD Flatron LG monitor.
Windows 64 bit Professional (SP1)
OK the problem.
Well I had rather a lot of time on my hands a while back and so started playing World of Warcraft (or WoW). I did not for one second expect any trouble with my computer (a home build and new at the time) and I was very pleased to find this was the case to begin with. Even though I know it's not the most demanding game visually it was nice after having a shoddy computer to have all graphics set to maximum.
Anyway, gradually about 6 months ago the weirdest graphic effect started happening (just in that game to begin with - in fact only like 'that' in that game) - at it's VERY worst it looks like this: http://i125.photobucket.com/albums/p47/muse81_album/Argh.jpg
. Occasionally I get the odd green line or partial shading of a gradient in other games but NOTHING to this extent. The only other real offender is Fifa 2005 where I have a weird green horizontal line about 0.4 cm thick hovering about 2cm from the bottom of the screen all the time.
The other thing about the disturbance in WoW is that it's a bit like a detuned TV in the way it moves...like it's interference of some sort. Also only certain types of graphics seem to be affected...is this an indication it's software?
What do you think....is there hope? I now have a lvl 60 character on WoW who I can hardly use for feer of an epileptic seasure! lol Please please you are my last hope